# SDR 95FDEA01881

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-229-01(1) FLOOR BEAM STA 344, LBL 3-58, WL 208.1, UPPER SURFACE OF TOP CHORD, RBL 0-42, WL 208, LOWER SURFACE OF TOP CHORD.  TOP CHORD OF THE FLOOR BEAM AT BS 344 WAS FOUND TO BE OUT OF LIMITS IAW FEDEX SRM 53-10-1.  REPAIRED FLOOR BEAM AT BS 344 IAW FEEX DRAWING SR 27-53-007.
